http://dx.doi.org/10.1007/s10878-012-9520-9">
 

Document Type

Journal Article

Department/Unit

Department of Mathematics

Title

Circular L(j,k)-labeling number of direct product of path and cycle

Language

English

Abstract

Let j, k and m be positive numbers, a circular m-L(j,k)-labeling of a graph G is a function f:V(G)→[0,m) such that |f(u)-f(v)| m ≥j if u and v are adjacent, and |f(u)-f(v)| m ≥k if u and v are at distance two, where |a-b| m =min{|a-b|,m-|a-b|}. The minimum m such that there exist a circular m-L(j,k)-labeling of G is called the circular L(j,k)-labeling number of G and is denoted by σ j,k (G). In this paper, for any two positive numbers j and k with j≤k, we give some results about the circular L(j,k)-labeling number of direct product of path and cycle. © 2012 Springer Science+Business Media, LLC.

Keywords

Circular L(j, k)-labeling, Direct product

Publication Date

2014

Source Publication Title

Journal of Combinatorial Optimization

Volume

27

Issue

2

Start Page

355

End Page

368

Publisher

Springer Verlag

ISSN (print)

13826905

ISSN (electronic)

15732886

This document is currently not available here.

Share

COinS